توجه: محتویات این صفحه به صورت خودکار پردازش شده و مقاله‌های نویسندگانی با تشابه اسمی، همگی در بخش یکسان نمایش داده می‌شوند.
۱On the split equality common fixed point problem for asymptotically nonexpansive semigroups in Banach spaces
نویسنده(ها): ،
اطلاعات انتشار: Journal of Nonlinear Sciences and Applications، نهم،شماره۶، ۲۰۱۶، سال
تعداد صفحات: ۱۳
In this article, we propose an iteration methods for finding a split equality common fixed point of asymptotically nonexpansive semigroups in Banach spaces. The weak and strong convergence theorems of the iteration scheme proposed are obtained. As application, we shall utilize our results to study the split equality variational inequality problems to support the main results. The results presented in the article are new and improve and extend some recent corresponding results.

۲An affirmative answer to the open questions on the viscosity approximation methods for nonexpansive mappings in CAT(0) spaces
نویسنده(ها): ، ، ،
اطلاعات انتشار: Journal of Nonlinear Sciences and Applications، نهم،شماره۶، ۲۰۱۶، سال
تعداد صفحات: ۸
We prove a strong convergence theorem of a two–step viscosity iteration method for nonexpansive mappings in CAT(0) spaces without the nice projection property N and the restriction of the contraction constant k ∈ [0, 1 2). Our result gives an affirmative answer to the open questions raised by Piatek [B. Piatek, Numer. Funct. Anal. Optim., 34 (2013), 1245–1264], and Kaewkhao et al. [A. Kaewkhao, B. Panyanak, S. Suantai, J. Inequal. Appl., 2015 (2015), 9 pages].
نمایش نتایج ۱ تا ۲ از میان ۲ نتیجه